A 18-year-old male asked:
Lymph nodes swollen since 1998. night sweats, morning vomitting...etc. septra (sulfamethoxazole and trimethoprim) decreases lymph nodes and stops vom. how to get help?
2 doctor answers • 3 doctors weighed in
Hematology and Oncology 23 years experience
See your PMD: Sounds like you need to see your doctor and have yourself checked. There are a lot of things that can cause lymph nodes enlargement, however when you also have other symptoms like night sweats, weight loss ot others-nausea etc- you can't just take antibiotic like septra (sulfamethoxazole and trimethoprim). You really need to know what is going on. Start by seeing your primary care doctor-who will examine and order test and referrals, .
5.5k viewsReviewed >2 years ago
Gastroenterology 35 years experience
5.5k viewsAnswered >2 years ago
Last updated Apr 15, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.